MathSciNet Relay Station
MathSciNet bibliographic data
MR2592609 (2011a:35057) 35C07 (34A33 37K60 65M99)
Aslan, İsmail A discrete generalization of the extended simplest equation method. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 8, 1967–1973.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement